MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY; FOGARTY ARTERIAL EMBOLECTOMY CATHETER

EDWARDS LIFESCIENCES PR FOGARTY; FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Model Number 120403F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported during use the tip balloon of a fogarty catheter may have fallen off inside the brachial radial artery.The catheter balloon portion was noted to be disassembled upon removal.Per the physician it was left in the patients left forearm.There was no patient injury.The device will not be available for evaluation.
 
Additional Manufacturer Narrative
The device was not available for evaluation, therefore, a product evaluation could not be completed.Without the return of the device, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.The device history record review was completed and documented that the device met all specifications upon distribution.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
FOGARTY
Common Device Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22115233
Report Number2015691-2025-04290
Device Sequence Number19896372
Product Code DXE
UDI-Device Identifier00690103043242
UDI-Public(01)00690103043242(17)270131(11)241101(10)66104672
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K810352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120403F
Device Lot Number66104672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight76 KG